# SDR CALA0001793

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUB FLOOR WEB CORRODED AT STA 165 - 200, LBL 52.  THE SUB FLOOR WAS REMOVED AND A NEW SUB FLOOR WAS INSTALLED IAW SRM 53-01, FIGURE 1, 53-05, FIGURE 1, 51-10-3, 51-30-5, AND 51-30-2.
